MAUDE Adverse Event Report: ROCHE DIAGNOSTICS ELECSYS TOXO IGM; ENZYME LINKED IMMUNOABSORBENT ASSAY, TOXOPLASMA GONDII

ROCHE DIAGNOSTICS ELECSYS TOXO IGM; ENZYME LINKED IMMUNOABSORBENT ASSAY, TOXOPLASMA GONDII
Catalog Number 07028024190
Medical Device Problem Code False Negative Result (1225)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 06/25/2025
Type of Reportable Event Malfunction
Event or Problem Description
We received an allegation about questionable low results for 2 samples from 1 patient tested with elecsys toxo igm assay on a cobas e 801 analytical unit.Sample 1: elecsys toxo igm eclia result: 0.77 coi and interpreted as non-reactive.Vidas toxo igm (elfa) result: 0.68.The unit of measurement was not provided.Interpreted as indeterminate.Sample 2 was tested on (b)(6) 2025: elecsys toxo igm result: 0.49 coi and interpreted as non-reactive.Vidas toxoplasmosis igm (elfa) result: 0.56.The unit of measurement was not provided.Interpreted as indeterminate.
 
Additional Manufacturer Narrative
The cobas e 801 analytical unit serial number was (b)(6).The calibration was last performed on (b)(6) 2025, and it was within the expected ranges.The qc was within the specified ranges on the days of the samples' collection.The sample material was not available for investigation.The investigation is ongoing.
 
Additional Manufacturer Narrative
The provided sample results did not indicate an early infection with toxoplasma.The low reactive/borderline toxo igm results (elfa) might be indicative of persisting igm.The investigation did not identify a product problem.The elecsys toxo igm assay performs within specification.
 
Additional Manufacturer Narrative
Medwatch field b6 was updated.The customer alleged additional test results from additional samples (samples 3 and 4) for the patient: on (b)(6) 2025: elecsys toxo igm eclia: 0.42 coi.Interpreted as non-reactive.Vidas toxo igm elfa: 0.56.The unit of measurement was not provided.Interpreted as indeterminate.On (b)(6) 2025: elecsys toxo igm eclia: 0.33 coi.Interpreted as non-reactive.Vidas toxo igm elfa: 0.42.The unit of measurement was not provided.Interpreted as non-reactive.

Brand Name
ELECSYS TOXO IGM
Common Device Name
ENZYME LINKED IMMUNOABSORBENT ASSAY, TOXOPLASMA GONDII
Manufacturer (Section D)
ROCHE DIAGNOSTICS
9115 hague road
indianapolis IN 46250 0457
Manufacturer (Section G)
ROCHE DIAGNOSTICS GMBH
sandhofer strasse 116
mannheim (baden-wurttemberg) 68305
GM   68305
Manufacturer Contact
natalie catton
9115 hague road
indianapolis, IN 46250
MDR Report Key23638039
Report Number1823260-2025-04810
Device Sequence Number21133031
Product Code LGD
UDI-Device Identifier04015630940318
UDI-Public04015630940318
Combination Product (Y/N)N
Initial Reporter CountryIT
PMA/510(K) Number
K162678
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional,User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup,Followup
Report Date (Section B) 02/24/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date01/31/2026
Device Catalogue Number07028024190
Device Lot Number85586801
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Follow-Up
Initial Date Received by Manufacturer 11/03/2025
Supplement Date Received by Manufacturer01/02/2026
01/29/2026
Initial Report FDA Received Date11/24/2025
Supplement Report FDA Received Date01/26/2026
02/24/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient SexFemale